Jump to content

Search the Community

Showing results for tags 'pregnant'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hello to the community, I've been reading and browsing this site for a while, but hadn't ever formally joined. I've been taking medication (Paxil then Effexor) for the past 15+ years. In the past year or two I've become much more emotionally healthy and have entered a stable place in my life. From many different discussions with different medical professionals (and from personal experience!) I know it is best to taper from a position of strength and relative good mental health and I've fought so so hard to get to where I am. I want to taper off of my medications to recover my emotions and
  2. Hi All- I'm new here. At 15 weeks pregnant I started having horrible insomnia and anxiety attacks. I ended up going to the ER for a psych consult- I've never had a psychiatrist or been on meds. I have dealt with anxiety and insomnia in the past but never to this degree. Was put on Lorazepam and Trazodone- I loved the lorazepam but as soon as I got in to see a psychiatrist I was told to CT immediately due to negative effects on the pregnancy. So I quit- it had only been about 2 weeks but I swear I experienced Benzo withdrawal- my anxiety went through the roof and I even felt suicidal on day #5
  3. Hi all, My signature basically sums it all up. I am experiencing terrible withdrawal symptoms after discontinuing 150mg Effexor XR. I wish that my psychiatrists had told me about discontinuation syndrome before they pushed these drugs on me. I am wondering when the discontinuation symptoms will go away. The symptoms are severely affecting my ability to work, and I cannot afford to lose my job. I REFUSE to go back on the drug. I would rather die than start this process all over again. The drugs never did anything to improve my mood and simply made orgasms impossible for the last
  4. Hi everyone - I'm so glad to have found this community. I've been working with a psychiatrist but the quick taper became a nightmare and I'm looking for support from people who are actually going through this. I'm a 37 year-old female, and about 6 months ago I realized that if I have any hope of starting a family, I'd better get moving. Of course, I had no idea that getting off antidepressants would be such a long haul and I'm still coming to terms with that disappointment. I did okay up until the Effexor XR 37.5mg every other day recommendation, which of course, was a complete d
  5. Hi, I am 37 years old woman, having one kid age of 7 and was put on Effexor 4 years ago since I got very anxious due to the lack of sleep and tiredness (the child did not sleep well at night for the first 3 years of his life). I was feeling very good for 1 year on Effexor 150 mg. So, I asked my doctor if it is ok to get off the tablets because we wanted to have another baby. She said yes and said to gradual discontinue the tablets for 2 weeks. I took longer time and gradual tapered them for 1.5 month. In last days of tapering I got withdrawal symptoms and was put back on the Effexor agai
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy